While you are pregnant, you may also have other common problems, like a cold, mild headache, backache, mild fever, or the flu, that are not caused by your pregnancy. These minor symptoms generally do not cause problems or hurt your baby. In general, doctors say it is usually safe to take acetaminophen (Tylenol) for fever and pain.
Be sure to follow these nonprescription medicine precautions.
Acetaminophen can be found in many forms and comes in different doses.
Be safe with medicines. Read and follow all instructions on the label.
Do not take more than the maximum dose recommended on the label.
Be careful when taking over-the-counter cold or flu medicines and acetaminophen (Tylenol) at the same time. Many of these medicines already contain acetaminophen. Too much acetaminophen can be harmful.
ByHealthwise Staff Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine Kathleen Romito, MD - Family Medicine Adam Husney, MD - Family Medicine Specialist Medical ReviewerKirtly Jones, MD - Obstetrics and Gynecology, Reproductive Endocrinology